# SDR IPXA2023070379633

- Difficulty date: May 25, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 29,538 hours, 19,323 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: PREVIOUS REPAIR AT FRAME 1280 VERIFIED ALL WORK ACCOMPOLISHED PER UPS E.O.-44339-REQ3 AND VTMAE E.A. 757-5360-27-A3239 REV. JOB COMPLETED.
